Alert archive / New Jersey / Special Marine Warnings in 2007
Special Marine Warning 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 16, 2007, 4:40 PM EDT. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2007, 4:40 PM EDT (20:40 UTC)
- Expired
- Jul 16, 2007, 5:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 16, 4:00 PM EDT, 40 minutes earlier.
Area forecast discussion, Jul 16, 4:00 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT MON JUL 16 2007 .SYNOPSIS... A WEAKENING FRONTAL BOUNDARY IS ACTING AS A FOCUSING MECHANISM FOR SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHERN MIDDLE ATLANTIC STATES. A WAVE OF LOW PRESSURE IS EXPECTED TO DEVELOP ON THIS BOUNDARY AND MOVE OFFSHORE EARLY ON TUESDAY. IN ITS WAKE A WEAK HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION. A WARM FRONT IS THEN FORECAST TO MOVE THROUGH TUESDAY NIGHT. FOR THE REST OF THE WORK WEEK A PAIR OF COLD FRONTS ARE FORECAST TO MOVE INTO THE AREA. THE FIRST LATE WEDNESDAY INTO THURSDAY IS EXPECTED TO DISSIPATE OVER THE REGION. A STRONGER ONE SHOULD THEN SLOWLY MOVE THROUGH DURING THE CALENDAR DAY ON FRIDAY. THIS BOUNDARY IS THEN EXPECTED TO STALL JUST TO THE EAST OF THE MIDDLE ATLANTIC STATES OVER THE WEEKEND BEFORE HIGH PRESSURE NUDGES IT FARTHER OFFSHORE LATER SUNDAY OR MONDAY. && .NEAR TERM /THROUGH 6 AM TUESDAY/... THE NAM OVERALL HAD A SLIGHTLY BETTER INIT THAN THE GFS AND WILL BE USED. OTHERWISE OLD FRONTAL BOUNDARIES NEVER REALLY GO QUIETLY INTO THE NIGHT. INSTEAD THEY ACT AS FOCUSING MECHANISMS AS WE ARE DISCOVERING RIGHT ABOUT NOW. SEA BREEZE REINFORCING FRONT ALSO HELPING TO AID TSRAS THAT HAVE POPPED IN SOUTHEASTERN NJ. BASED ON INSTAB ANALYSES THE MOST UNSTABLE AIR IN OUR CWA (CAPES >2000J AND LI/S BLO -4C) ARE IN DELMARVA. THIS WILL REMAIN THE MOST VULNERABLE LCCN FOR SVR WX. THATR REGION IS NICELY PLACED IN THE ENTR RNG OF AN H2.5 JET AND WHL THE OVERALL WIND SPEED PROFILE IS NOT TERRIFIC, THE SHEAR VALUES NEAR THE FRONTAL BOUNDARY ARE BORDERING ON SUPERCELLULAR. THE ONGOING CONVECTION IN VA IS ALSO BEING AIDED BY A SHORT WAVE THAT WAS OVER IN KY AND NONE OF THE MODELS SEEM TO HAVE GIVEN IT ENUF JUSTICE. ON THE DOWN SIDE SW FLOW IS NOT AS CONDUCIVE AROUND HERE FOR SVR WX. WE ARE SEEING ONE REASON ALRDY AS THE CI BLOW-OFF FROM THE CONVECTION IS ABOUT TO REACH OUR CWA. WHL THE WRF-NMM SHOWS A CONVECTIVE FEEDBACK ISSUE, THE BOTTOM LINE THAT IT REMAINS UNSTABLE ALF TO SUSTAIN CONVECTION INTO THE EVE ACRS THE SERN PART OF OUR CWA RINGS TRUE. FARTHER TO THE N (TU OKX) A SHORT WAVE MOVG ACRS OH MIGHT BE ABLE TO TAP INTO THE SERN MSTR AND DVLP A COUPLE OF SHRAS ACRS THE NRN PART OF OUR CWA AFT MIDN. THE WRF-NMM (WHICH WE ARE FOLLOWING) DOES NOT INDICATE ENUF INSTAB ALF FOR THUNDER. BACK S AGAIN WHL WE CONTD THE TSRA THREAT OVRNGT, CHCS SHOULD DIMINISH AS THE SHRT WV EXITS AFT MIDN. WE FOLLOWED A GUID COMP FOR MIN TEMPS AS THE ETA MOS DEWPTS OF LATE OFTEN HAVE BEEN TOO HIGH. && .SHORT TERM /6 AM TUESDAY THROUGH WEDNESDAY/... TUE MIGHT PROVIDE A LULL IN THE CONVECTIVE ACTIVITY AS THERE ARE NO DISCERNIBLE STG SHRT WAVES IN THE FLOW ALF AND HEIGHTS ARE FCSTD TO RISE. THE WRF-NMM DOES NOT SUPPORT ANY CONVECTION AS FCSTD CAPES BASICALLY STAY BLO 1000J AND WITH SOME MIXING IN THE LOWEST 100MB WILL PBLY BE LESS. THE GFS DOES LEAVE THE DOOR OPEN ACRS THE SERN PART OF OUR CWA NEAR THE DISPTG BOUNDARY. IRONICALLY ITS MOS POPS ARE LOWER THAN THE ETA. ATTM WE HAVE OPTED TO LEAVE OUT PCPN WHAT WE BELIEVE WOULD BE ISOLATED (AS IN WRN CONUS ISOLATED <10%) COVERAGE. TEMPWISE WHAT HAS CONTINUED TO HOLD WITH EVERY 90ISH EVENT SO FAR THIS SUMMER HAS BEEN THAT GFS MOS HAS BEEN TOO HOT. FCSTD 1000-850MB THICK STRAIGHT UP SUPPORTS AN 89 FOR PHL WHICH ONCE AGAIN LEANS TWD THE ETA MOS. BOTH THE WRF AND GFS SHOW AN ORGANIZED WAA PUSH ON TUE NGT. THE JET STRUCTURE IS NOT AS SUPPORTIVE OVRNGT AS IT IS FOR ERLY THIS EVE SOUTH. THIS IS THE REASON FOR NOW WE ARE KEEPING POPS AS CHC. IT IS WAY ENUF UNSTABLE ALF TO KEEP THUNDER GOING THRU THE NGT. THE NEXT FNT ON WED STARTS TO APCH OUR CWA. EVEN WITH THE FNT STILL FAIRLY GEOGRAPHIC AWAY, THE MDLS HAVE A PRETTY WELL TIMED SHORT WAVE FOR CONVECTION COINCIDING WITH DAYTIME HEATING. THIS MIGHT NOT COME TO FRUITION, BUT WITH HIER DEWPTS FCSTD AND ANOTHER DAY IN THE SOUPIER AIR MASS (CAPES ONCE AGAIN FCSTD TO BE BTWN 1000-2000J), WE HAVE CONTD THE CHC FOR TSRAS, ESP DURG THE AFTN. WHL THERE MIGHT BE A COUPLE OF SVR TSRA, THE LACK OF DRY AIR ALF AND WEAK WINDS ALF DO NOT ATTM SUPPORT ANY ORGANIZED EVENT. THIS IS ONE DAY WHERE WE WILL BE GOING ABV ALL THE GUID DATASETS FOR MAX TEMPS. NOT SURE IF THE OVRNGT CONVECTION OR GREATER MSTR (TOO MANY CLOUDS IN THE GUID WORLD) IS THE REASON THE MOS GUID IS SO LOW, BUT THE FULL SUN MACROS SUPPORT MID 90S ON THE CSTL PLAIN. WE/RE NOT GOING THAT HIGH, BUT THE 1000-850 THICK FCST SUG SOME LOW 90S ARE DOABLE. FCST HEAT INDICES ATTM DO NOT REACH HEAT ADVY CRIT FOR URBANINZED AREAS. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THERE SHALL BE A VERY WET DAY (FLOODING?) IN HERE AS A POSITIVE TILT TROF (THUS SLOW MOVING AND WAVY FRONT) SLOWLY WORKS ITS WAY EASTWARD. THERE IS PRETTY GOOD MODEL AGREEMENT ON THIS. ALTHO THIS MIGHT OCCUR ON THU VS FRI. THE SPLIT OCCURS OVER THE WEEKEND WHERE THE GFS/SEF/ECMWF ARE AGGRESSIVE ENUF TO HAVE THE FNT CLEAR THE COAST WHL THE UKMET AND NOGAPS HANG BACK THE TROF AND CLOSE IT OFF SO THE FNT REMAINS W AND EVERY DAY HAS THE CHCS FOR PCPN. WHL CONFIDENCE IS HIGH FOR A SOAKING DAY (CENTERED ABOUT FRIDAY FOR NOW), IT IS NOT AS HIGH AS TO HOW GOOD (DRY) THE WEEKEND AND MONDAY SHALL BE. A COLD FRONT IS EXPECTED TO DISSIPATE AS IT MOVES THRU OUR CWA ON WED NGT OR THU. THE STRONGER SECOND FNT SHLD BE IN THE SAINT LAWRENCE VLY. THIS ONE IS PROGGED TO SLOWLY MOVE THRU OUR CWA DURING THE CALENDAR DAY ON FRIDAY AND OFFER THE BEST CHANCES FOR PCPN AS DEPICTED IN THE CURRENT FCST. HOW MUCH OF AN OFSHR PUSH WILL HAVE THE BEARING ON THE WEEKEND/S WX. EVEN IF THE FNT DOES MOVE OFSHR, A COLD POCKET ALF MIGHT INDEUCE SOME PCPN ON SAT. WE HAVE HEDGED THE FCST BOTH WAYS WITH THIS GIVING US A SHOT AT PCPN FROM EITHER THE FNT SLOWING OR THE COLD POOL ALF MOVG THRU. SUNDAY ATTM LOOKS LIKE THE BETTER OF THE TWO WEEKEND DAYS (HE SAYS), BUT THE ECMWF AND GFS BOTH ARE FCSTG A WAVE TO MOVE ALG THE OFSHR FNT. THIS MIGHT BE A CLOSE CALL FOR THE ERN PART OF OUR CWA. FAIR WX THEN EXPECTED FOR MON. WE AGREE WITH HPC/S DECISON TO GO ABV THE STAT GUID FOR MAX TEMPS ON THU IN THE PRE STGR FRONT ENVIRONMENT. THU MIGHT BE THE HOTTEST DAY OF THE LOT AFTER ALL IS SAID AND DONE. WE ALSO KEPT MAX TEMPS ABV THE STAT GUID FOR FRI AS THEY ARE NOT THAT FAR FROM CLIMO. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS ARE THE RULE THIS HOUR AT ALL THE TERMINALS, ALTHOUGH SOME ISOLATED THUNDERSTORMS ARE BEING PICKED UP ON RADAR (MAINLY ALONG THE COASTAL PLAIN). OTHER THAN SOME BRIEF RESTRICTIONS DUE TO THE THUNDERSTORMS, VFR SHOULD CONTINUE INTO THE EVENING HOURS. LATER TONIGHT, A FEW TERMINALS COULD SLIP INTO THE MVFR RANGE DUE TO SOME LIGHT FOG AND VISIBILITY RESTRICTIONS. WINDS ARE MAINLY FROM THE EAST OR NORTHEAST IN THE POST FRONTAL ENVIRONMENT. THEY SHOULD BECOME LIGHT AND VARIABLE TONIGHT AND THEN MORE NORTHERLY TOMORROW MORNING AS LOW PRESSURE MOVES OFF THE COAST. THE FRONT THAT IS RESPONSIBLE FOR THE STORMS WILL REMAIN ACROSS THE REGION TONIGHT. THE ALREADY MENTIONED WAVE OF LOW PRESSURE IS EXPECTED TO DEVELOP ON THIS BOUNDARY AND MOVE OFFSHORE EARLY ON TUESDAY. A WARM FRONT IS FORECAST TO MOVE THROUGH THE TERMINALS ON TUESDAY NIGHT. A COUPLE OF COLD FRONTS ARE EXPECTED TO FOLLOW LATER IN THE WEEK. && .MARINE... WINDS HAVE GONE ONSHORE THROUGHOUT THE NEARSHORE WATERS. NO HEADLINES ARE EXPECTED TONIGHT OR THROUGH AT LEAST TUESDAY NIGHT. A SERIES OF FRONTS WILL APPROACH THE COASTAL WATERS DURING THE MID AND LATE WEEK TIME FRAME. AS THE FRONTS WORK THROUGH WITH RIPPLES OF LOW PRESSURE, SMALL CRAFT ADVISORIES MIGHT BE NEEDED. IVE MENTIONED SOME FIVE FOOT SEAS WEDNESDAY INTO THURSDAY AT THIS TIME. IF SMALL CRAFT CONDITIONS DO IN FACT DEVELOP, THEY WILL ON THE MINIMAL SIDE. && .HYDROLOGY... FCSTD PWATS ARE EXPECTED TO AVERAGE 2 FROM WED INTO FRI. POS TILT TROF WITH THOSE VALUES UNFORTUNATELY LEND TO A GREATER RISK FOR FLASH FLOODING FROM THE TSRAS. IT HAS BEEN DRY OF LATE SO THIS WILL IN ALL LIKELIHOOD BE AN URBAN SMALLER STREAM CONCERN VS THE LARGER STREAMS AND RIVERS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM...GIGI AVIATION...KRUZDLO MARINE...KRUZDLO HYDROLOGY...GIGI
Hazardous weather outlook, Jul 16, 11:36 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1136 AM EDT MON JUL 16 2007 DEZ004-NJZ001-007>010-012>015-018>020-022>027-PAZ054-055-061-062-069- 071-171545- DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-LEHIGH-NORTHAMPTON-BUCKS- PHILADELPHIA- 1136 AM EDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021-PAZ060-067-068-070- 171545- NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-BERKS-CHESTER-MONTGOMERY- DELAWARE- 1136 AM EDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING COULD CONTAIN DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-171545- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1136 AM EDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRUZDLO
In the hours before
Special weather statement, Jul 16, 12:10 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1210 PM EDT MON JUL 16 2007 DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021-PAZ060-067-068- 070-170000- NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-BERKS-CHESTER- MONTGOMERY-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...MILLVILLE...READING...WEST CHESTER... NORRISTOWN...MEDIA 1210 PM EDT MON JUL 16 2007 ...A FEW THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON AND EVENING... A COLD FRONT HAS STALLED ACROSS PORTIONS OF THE REGION. BECAUSE OF THIS, SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EARLY EVENING. AS THE THUNDERSTORMS WORK WITH THE INSTABILITY CREATED FROM THE HEAT OF THE DAY, A FEW OF THEM COULD BE ON THE STRONG TO SEVERE SIDE. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT-LINE WINDS AND HAIL. THE SEVERE THREAT WILL DIMINISH AROUND SUNSET AFTER THE DAYTIME INSTABILITY IS LOST. KRUZDLO
Special weather statement, Jul 16, 1:59 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 159 PM EDT MON JUL 16 2007 NJZ022-027-161845- ATLANTIC-SOUTHEASTERN BURLINGTON- 159 PM EDT MON JUL 16 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ATLANTIC AND SOUTHEASTERN BURLINGTON COUNTIES... AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN HAMMONTON AND EGG HARBOR CITY...MOVING EAST AT 15 MPH. THE THUNDERSTORM IS ACCOMPANIED BY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THERE MAY ALSO BE GUSTY WINDS AND HAIL. IF YOU OBSERVE THREATENING WEATHER...SEEK SHELTER AT ONCE. IOVINO
Special weather statement, Jul 16, 3:17 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT MON JUL 16 2007 NJZ022-162015- ATLANTIC- 317 PM EDT MON JUL 16 2007 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT ATLANTIC COUNTY... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MAYS LANDING...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR POMONA AND EGG HARBOR CITY AROUND 345 PM...AND PORT REPUBLIC AROUND 400 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IOVINO
Special weather statement, Jul 16, 4:25 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT MON JUL 16 2007 DEZ003-162115- INLAND SUSSEX- 425 PM EDT MON JUL 16 2007 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT SUSSEX COUNTY... AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN MILFORD AND MILTON...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL REACH SLAUGHTER BEACH...PRIMEHOOK BEACH AND BROADKILL BEACH BETWEEN 430 AND 445 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IOVINO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:16 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 44 min |
| Jul 16, 2:40 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jul 16, 7:39 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 32 min |
Nearby
Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.